ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Distributed computation of fixed points of infinity-nonexpansive maps

Borkar, Vivek S (1996) Distributed computation of fixed points of infinity-nonexpansive maps. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 106 (3). pp. 289-300.

[img]
Preview
PDF
Distributed_computation.pdf - Published Version

Download (496Kb)
Official URL: http://www.springerlink.com/content/e6m362180t7m00...

Abstract

The distributed implementation of an algorithm for computing fixed points of an infinity-nonexpansive map is shown to converge to the set of fixed points under very general conditions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Distributed algorithm;fixed point computation; oo-nonexpansive map;tapering stepsize;controlled Markov chains.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 05 May 2011 04:53
Last Modified: 05 May 2011 04:53
URI: http://eprints.iisc.ernet.in/id/eprint/37115

Actions (login required)

View Item View Item